iMedi.co.uk

Nurofen Tension Headache

Informations for option: Nurofen Tension Headache, show other option
Document: leaflet MAH BRAND 2_PL 00063-0380 change

Reckitt Benckiser


NUROFCN

MIGRAINE PAIN


P)


Contains Ibuprofen Lysine


INFORMATION FOR THE USER

iRead all of this leaflet carefully because it contains important information for you. This medicine is available without prescription. However, you still need to use Nurofen Migraine Pain carefully to getlhe best results from it.

keep this leaflet. You may want to read it again.

)f you have any further questions after you have read it, ask your doctor or pharmacist.

you must contact a doctor if your symptoms worsen or do not Improve after 3 days tar children and adolescents between |l 2 and 18 years and after 10 days for adults.

lit any side effects get serious, or if you notice any side effect not jlisted in this leaflet, please tell your doctor or pharmacist.

|ln this leaflet:

|1. What Nurofen Migraine Pain is and what it is used for

2.    Before you take Nurofen Migraine Pain

3.    How to lake Nurofen Migraine Pain

4.    Possible side effects

15. How to store Nurofen Migraine Pain fe. Further Information


Check with your pharmacist or your doctor before taking this

product If you:

•    have or have had asthma

•    have kidney, heart, liver or bowel problems

•    have high cholesterol or previously have had a heart attack or stroke

•    have a history of gastrointestinal disease (such as ulcerative colitis, Crohn's disease)

•    have Systemic Lupus Erythematosus (a condition of the immune system causing joint pain skin changes and other organ disorders)

•    are a smoker

•    are in the first 6 months of pregnancy.



I


I



1. What Nurofen Migraine Pain is and what it is used for


[The active ingredient (which makes this medicine work) is ;lbuprofen. It belongs 1o a group of medicines known as non-steroidal anti-inflammatory drugs (NSAIDs). NSAIDs provide relief by changing the body's response to pain, swelling, and high temperature.

Nurofen Migraine Pain is used for the relief of:

;• Headaches and migraine pain


2. Before taking Nurofen Migraine Pain


Do not take Nurofen Migraine Pain if you:

» are allergic 1o ibuprofen or any of the olher ingredients (see ! section 6) or to aspirin or other painkillers !• have (or have had Iwo or more episodes of) a stomach ! ulcer, perforation or bleeding ;■ have had a worsening of asthma, skin rash, itchy runny nose or facial swelling when previously taking ibuprofen, aspirin or similar medicines

!• have had gastrointestinal bleeding or perforation when ! previously taking NSAIDs (Non-steroidal anti-inflammatory ! drugs)

;• are taking other NSAID painkillers or more than 75mg aspirin a day

!• have severe liver or kidney problems

!• have heart problems, high blood pressure or blood

! coagulation disorder.

;• have breathing difficulties » are in Ihe last 3 months of pregnancy » are under 12 years old.


Taking other medicines

To reduce the risk of side effects, do not take this product with other NSAID containing products (e.g, aspirin, ibuprofen...) Nurofen may affect or be affected by some other medicines. For example:

Avoid taking this product with corticosteroid tablets, quinolone antibiotics or drugs that are prescribed:

•    as anti-coagulants (i.e. thin blood/prevent clotting e.g. aspirin/acetylsalicylic acid, warfarin, ticlopidine)

•    to stimulate your heart (e.g, glycosides)

•    to reduce high blood pressure (ACE-inhibitors such as captopril, beta-blockers such as atenolol medicines, angiotensin-ll receptor antagonists such as losartan)

•    to help you passing wafer (diuretics),

•    for the temporary suppression of your immune system (e.g, melhotrexate, ciclosporine, tacrolimus)

•    for mania or depression (e.g., Lithium or SSRIs)

•    for pregancy termination (e.g., mifepristone)

•    for HIV treatment (e.g., zidovudine)

Some other medicines may also affect or be affected by the treatment of Nurofen. You should therefore always seek the advice of your doctor or pharmacist before you use Nurofen with other medicines.


Other warnings

•    Nurofen Migraine Pain belongs to a group of medicines | which may Impair fertility In women. This is reversible on ; stopping the medicine. It is unlikely that Nurofen Migraine Pain, used occasionally will affect your chances of becoming pregnant. However, tell your doctor before taking ! this medicine if you have problems becoming pregnant. \

   Anti-inflammatory/pain-killer medicines such as ibuprofen may be associated with a small increased risk of heart ; attack or stroke, particularly when used at high doses. Do > not exceed the recommended dose or duration of treatment.!

•    You should discuss your treatment with your doctor or !

pharmacist before taking Nurofen if you:    \

- have heart problems including heart failure, angina (chest;

pain), or if you have had a heart attack, bypass surgery, ; peripheral artery disease (poor circulation in the legs of feet due to narrow or blocked arteries), or any kind of ! stroke (including 'mini-stroke' or transient ischaemic attack! 'TIA')-    !

-have high blood pressure, diabetes, high cholesterol, have; a family history of heart disease or stroke, or if you are a > smoker.

•    There is a risk of renal impairment in dehydrated children !

and adolescents.    ^


n-i

E


m,

04


1.3.1 Package Leaflet

Ibuprofen Lysine UK National 342mg


[Pregnancy arid breast feeding

po not take in the last 3 months of pregnancy or if you are breastfeeding.

Speak to your doctor if you are in the first 6 monlhs of ipregnancy.


3. How to take Nurofen Migraine Pain


[This product is for short term use only. You should take the [lowest dose for Ihe shortest time necessary 1o relieve your symptoms.

Adults, the elderly and children & adolescents between 12 kind 18 years:

[Take 1 or 2 caplets with water, up to three times a day as [required. Leave at least four hours between doses. Do not take [more than 6 caplets in 24 hours, bo not give to children under 12 years.

!ln children and adolescents between 12 and 18 years:

)f in children and adolescents this medicinal product is required for more lhan 3 days, or if symptoms worsen a doctor should [be consulted.

[In adults:

bo not take for longer than 10 days unless your doctor tells Vou 1o. If symptoms persist or the pain worsens, or if any new Symptoms occur, consult your doctor or pharmacist.

[If you take more Nurofen Migraine Pain than you should,

you may feel drowsy or nauseous. You should seek immediate medical advice in the event of an overdose, even if you feel well.

[If you forgot to take Nurofen Migraine Pain.

pimply refer 1o the directions above on how to take the medicine and do not take more than is advised.


4. Possible side effects


'Like all medicines, Nurofen Migraine Pain can cause side leffects, although not everybody gets them. Some side effects [may be minimised by taking the lowest dose for the shortest fime necessary to relieve the symptoms. If any of the side effects get serious or if you notice any side effects not listed in this leaflet, tell your doctor or pharmacist.

STOP TAKING the medicine and seek immediate medical help 'if you develop:

!• signs of Intestinal bleeding such as: bright red faeces [ (stools/motions), black tarry stools, vomiting blood or dark [ particles that look like coffee grounds.

[• signs of serious allergic reaction such as:

[- difficulties in breathing or unexplained wheezing r dizziness or faster heartbeat, r severe forms of skin reactions such as itchiness, skin rash [ with redness, peeling, flaking or blistering [ (e.g.: Steven-Johnson syndrome)

[- swelling of your face, tongue or throat

!• signs of kidney problems such as:

r passing less or more urine

r cloudy urine or blood in urine

[- pain in the back and/or swelling (particularly in the legs)

[• signs of aseptic meningitis with neck stiffness, headache,

; feeling sick, being sick, fever or disorientation. Patients with ! autoimmune disorders (lupus, mixed connective tissue I disease) may be more likely to be affected. bTOP TAKING the medicine and tell your doctor if you Experience ihe following uncommon side effects:

[- indigestion, heartburn or feeling sick

[- pains in your stomach (abdomen) or other abnormal

' stomach problems


TEUT YOUR DOCTOR Tfyduliave any dTfhe following    side    [

effects, they become worse or you notice any effects not listed:

Uncommon

-    allergic reactions, such as skin rashes (urticaria), itching,

peeling    I

-    headaches    [

Rare

-    flatulence (wind), diarrhoea, constipation and vomiting Very rare

-    blood disorder resulting in unexplained or unusual bruising or! bleeding, fever, sore throat, mouth ulcers, flu-like symptoms and seveie exhaustion

-    drop in blood pressure

-    stomach or intestinal ulcers, sometimes with bleeding and perforation, inflammation of the lining of the mouth with ulceration (ulcerative stomatitis), inflammation of the stomach (gastritis)

-    liver problems

Side effects for which the frequency cannot be estimated from available data:

-    worsening of asthma or bronchospasm

-    swelling (oedema), high blood pressure, heart failure or attack

-    worsening of colitis and Crohn's disease

Medicines such as Nurofen Migraine Pain may be associated with a small increased risk of heart attack ("myocardial infarction") or stroke. (See Section 2 'Other warnings')

Reporting of side effects

If you get any side effects, talk to your doctor, pharmacist or nurse. This includes any possible side effects not listed in this leaflet. You can also report side effects directly via the Yellow Card Scheme at: www.mhra.gov.uk/yellowcard By reporting side effects, you can help provide more information on the safety of this medicine.


5. How to store Nurofen Migraine Pain


Keep all medicines out of the sight and reach of children.

Do not use after the expiry date stated on the carton after EXP. The expiry date refers to the last day of that month.

Do not store above 25°C. Store in the original pack.


6. Further information


Each caplet contains the active ingredient Ibuprofen 200mg (as Ibuprofen Lysine 342mg).

Also contains: Povidone, Sodium Starch Glycollate Type A, Magnesium Stearate, Hypromellose, Talc, Opaspray White M-l-7111B (contains Hypromellose and Titanium Dioxide (El 71) and Black Ink (contains, shellac, Iron oxide black (El 72) and propylene Glycol).

Nurofen Migraine Pain are available in packs of 2,4, 6,8, 10,12, 16 white, capsule-shaped tablets printed in black with identifying 'NMP' logo.

Not all packs will be marketed.

Licence Holder: Reckitt Benckiser Healthcare (UK) Ltd, Slough, SL1 4AQ.

Manufacturer: Reckitt Benckiser Healthcare International Ltd, NG90 2DB.

Product licence number: PL 00063/0380 Date of revision: September 2015




Reads This Way


Y


INFORMATION FOR THE USER


NUROFCN

MIGRAINE PAIN


Contains Ibuprofen Lysine


Read all of this leaflet carefully because it contains important information for you. This medicine is available without prescription. However, you still need to use Nurofen Migraine Pain carefully to get the best results from it.

Keep this leaflet. You may want to read it again.

If you have any further questions after you have read it, ask your doctor or pharmacist.

You must contact a doctor If your symptoms worsen or do not Improve after 3 days tar children and adolescents between 12 and 18 years and after 10 days for adults.

If any side effects get serious, or if you notice any side effect not listed in this leaflet, please tell your doctor or pharmacist.

In this leaflet:

1.    What Nurofen Migraine Pain is and what it is used for

2.    Before you take Nurofen Migraine Pain

3.    How to take Nurofen Migraine Pain

4.    Possible side effects

5.    How to store Nurofen Migraine Pain

6.    Further Information


1. What Nurotan Migraine Pain is and what it is used for


The active ingredient (which makes this medicine work) is Ibuprofen. It belongs to a group of medicines known as non-steroidal anti-inflammatory drugs (NSAIDs). NSAIDs provide relief by changing the body's response to pain, swelling, and high temperature.

Nurofen Migraine Pain is used for the relief of:

• Headaches and migraine pain


2. Before taking Nurofen Migraine Pain


Do not take Nurofen Migraine Pain if you:

•    are allergic to ibuprofen or any of the other ingredients (see section 6) or to aspirin or other painkillers

•    have (or have had Iwo or more episodes of) a stomach ulcer, perforation or bleeding

•    have had a worsening of asthma, skin rash, itchy runny nose or facial swelling when previously taking ibuprofen, aspirin or similar medicines

•    have had gastrointestinal bleeding or perforation when previously taking NSAIDs (Non-steroidal anti-inflammatory drugs)

•    are taking other NSAID painkillers or more than 75mg aspirin a day

•    have severe liver or kidney problems

•    have heart problems, high blood pressure or blood coagulation disorder.

•    have breathing difficulties

•    are in the last 3 months of pregnancy

•    are under 12 years old.


Check with your pharmacist or your doctor betare taking this product If you:

•    have or have had asthma

•    have kidney, heart, liver or bowel problems

•    have high cholesterol or previously have had a heart attack or stroke

•    have a history of gastrointestinal disease (such as ulcerative colitis, Crohn's disease)

•    have Systemic Lupus Erythematosus (a condition of the immune system causing joint pain skin changes and other organ disorders)

•    are a smoker

•    are in the first 6 months of pregnancy.

Taking other medicines

To reduce the risk of side effecls, do not take this product with other NSAID containing producls (e.g, aspirin, ibuprofen...) Nurofen may affect or be affected by some other medicines.

For example:

Avoid taking this product with corticosteroid tablets, quinolone antibiotics or drugs that are prescribed:

•    as anti-coagulanls (i.e. thin blood/prevent clotting e.g. aspirin/acetylsalicylic acid, warfarin, ticlopidine)

•    to stimulate your heart (e.g, glycosides)

•    to reduce high blood pressure (ACE-inhibitors such as captopril, beta-blockers such as atenolol medicines, angiotensin-ll receptor antagonists such as losartan)

•    to help you passing water (diuretics),

•    for the temporary suppression of your immune system (e.g, methotrexate, ciclosporine, tacrolimus)

•    for mania or depression (e.g., Lithium or SSRIs)

•    for pregancy termination (e.g., mifepristone)

•    for HIV treatment (e.g., zidovudine)

Some other medicines may also affect or be affected by the treatment of Nurofen. You should therefore always seek the advice of your doctor or pharmacist before you use Nurofen with other medicines.

Other warnings

•    Nurofen Migraine Pain belongs to a group of medicines which may impair fertility in women. This is reversible on stopping the medicine. It is unlikely that Nurofen Migraine Pain, used occasionally will affect your chances of becoming pregnant. However, tell your doctor before taking this medicine if you have problems becoming pregnant.

•    Anti-inflammatory/pain-killer medicines such as ibuprofen may be associated with a small increased risk of heart attack or stroke, particularly when used at high doses. Do not exceed the recommended dose or duration of treatment.

•    You should discuss your treatment with your doctor or pharmacist before taking Nurofen if you:

-    have heart problems including heart failure, angina (chest pain), or if you have had a heart attack, bypass surgery, peripheral artery disease (poor circulation in the legs of feet due to narrow or blocked arteries), or any kind of stroke (including 'mini-stroke' or transient ischaemic attack 'TIA").

-    have high blood pressure, diabetes, high cholesterol, have a family history of heart disease or stroke, or if you are a smoker.

•    There is a risk of renal impairment in dehydrated children and adolescents.


Pregnancy and breast feeding

Do not take in the last 3 months of pregnancy or if you are breastfeeding.

Speak to your doctor if you are in the first 6 months of pregnancy.


3. How to take Nurofen Migraine Pain


This product is for short term use only. You should take the lowest dose for the shortest time necessary to relieve your symptoms.

Adults, the elderly and children & adolescents between 12 and 18 years:

Take 1 or 2 caplets with water, up to three times a day as required. Leave at least four hours between doses. Do not take more than 6 caplets in 24 hours.

Do not give to children under 12 years.

In children and adolescents between 12 and 18 years:

If in children and adolescents this medicinal product is required for more than 3 days, or if symptoms worsen a doctor should be consulted.

In adults:

Do not take for longer than 10 days unless your doctor tells you to. If symptoms persist or the pain worsens, or if any new symptoms occur, consult your doctor or pharmacist.

If you take more Nurofen Migraine Pain than you should,

you may feel drowsy or nauseous. You should seek immediate medical advice in the event of an overdose, even if you feel well.

If you forgot to take Nurofen Migraine Pain.

Simply refer to the directions above on how to take the medicine and do not take more than is advised.


4. Possible side effects


Like all medicines, Nurofen Migraine Pain can cause side effects, although not everybody gets them. Some side effects may be minimised by taking the lowest dose for the shortest time necessary to relieve the symptoms. If any of the side effects get serious or if you notice any side effects not listed in this leaflet, tell your doctor or pharmacist.

STOP TAKING the medicine and seek immediate medical help If you develop:

•    signs of Intestinal bleeding such as: bright red faeces (stools/motions), black tarry stools, vomiting blood or dark particles that look like coffee grounds.

•    signs of serious allergic reaction such as:

-    difficulties in breathing or unexplained wheezing

-    dizziness or faster heartbeat,

-    severe forms of skin reactions such as itchiness, skin rash with redness, peeling, flaking or blistering

(e.g.: Steven-Johnson syndrome)

-    swelling of your face, tongue or throat

   signs of kidney problems such as:

-    passing less or more urine

-    cloudy urine or blood in urine

-    pain in the back and/or swelling (particularly in the legs)

•    signs of aseptic meningitis with neck stiffness, headache, feeling sick, being sick, fever or disorientation. Patients with autoimmune disorders (lupus, mixed connective tissue disease) may be more likely to be affected.

STOP TAKING the medicine and tell your doctor if you experience the tallowing uncommon side effects:

-    indigestion, heartburn or feeling sick

-    pains in your stomach (abdomen) or other abnormal stomach problems


TELL YOUR DOCTOR if you have any of the following side effects, they become worse or you notice any effecls not listed:

Uncommon

-    allergic reactions, such as skin rashes (urticaria), itching, peeling

-    headaches Rare

-    flatulence (wind), diarrhoea, constipation and vomiting Very rare

-    blood disorder resulting in unexplained or unusual bruising or bleeding, fever, sore throat, mouth ulcers, flu-like symptoms and severe exhaustion

-    drop in blood pressure

-    stomach or intestinal ulcers, sometimes with bleeding and perforation, inflammation of the lining of the mouth with ulceration (ulcerative stomatitis), inflammation of the stomach (gastritis)

-    liver problems

Side effects for which the frequency cannot be estimated from available data:

-    worsening of asthma or bronchospasm

-    swelling (oedema), high blood pressure, heart failure or attack

-    worsening of colitis and Crohn's disease

Medicines such as Nurofen Migraine Pain may be associated with a small increased risk of heart attack ("myocardial infarction") or stroke. (See Section 2 'Other warnings')

Reporting of side effects

If you get any side effects, talk to your doctor, pharmacist or nurse. This includes any possible side effects not listed in this leaflet. You can also report side effects directly via the Yellow Card Scheme at: www.mhra.gov.uk/yellowcard By reporting side effects, you can help provide more information on the safely of this medicine.


5. How to store Nurofen Migraine Pain


Keep all medicines out of the sight and reach of children.

Do not use after the expiry date stated on the carton after EXP The expiry date refers to the last day of that month.

Do not store above 25°C. Store in the original pack.


6. Further Information


Each caplet contains the active ingredient Ibuprofen 200mg (as Ibuprofen Lysine 342mg).

Also contains: Povidone, Sodium Starch Glycollate Type A, Magnesium Stearate, Hypromellose, Talc, Opaspray White M-l -7111B (contains Hypromellose and Titanium Dioxide (El 71) and Black Ink (contains, shellac, Iron oxide black (El 72) and propylene Glycol).

Nurofen Migraine Pain are available in packs of 2,4,6,8, 10,12,16 white, capsule-shaped tablets printed in black with identifying 'NMP' logo.

Not all packs will be marketed.

Licence Holder: Reckitt Benckiser Healthcare (UK) Ltd, Slough, SL1 4AQ.

Manufacturer: Reckitt Benckiser Healthcare International Ltd, NG90 2DB.

Product licence number: PL 00063/0380 Date of revision: September 2015.


Reads This Way


T


t


PRINTING READS This Way



TDD1022/5


1.3.1 Package Leaflet

Ibuprofen Lysine UK National 342mg


Page 2